RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, Issue 6, Pages 4–7 (Mi vyurm99)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematics

Analysis of the invariance some mathematical models of multicomponent media

Yu. M. Kovalev, V. F. Kuropatenko

South Ural State University

Abstract: The analysis of the invariance under the Galilean transformation of the mathematical model of “frozen” gas suspension is done. It is shown that the mathematical model of the “frozen” gas suspension is not invariant under the Galilean transformations. This leads to appearance of a fictitious source term in the energy equation.

Keywords: mathematical model, invariance, multi-component mixture.

Full text: PDF file (140 kB)
References: PDF file   HTML file
UDC: 532.5
Received: 13.03.2012

Citation: Yu. M. Kovalev, V. F. Kuropatenko, “Analysis of the invariance some mathematical models of multicomponent media”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 6, 4–7

Citation in format AMSBIB
\Bibitem{KovKur12}
\by Yu.~M.~Kovalev, V.~F.~Kuropatenko
\paper Analysis of the invariance some mathematical models of multicomponent media
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2012
\issue 6
\pages 4--7
\mathnet{http://mi.mathnet.ru/vyurm99}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm99
  • http://mi.mathnet.ru/eng/vyurm/y2012/i6/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Kovalev, “Analiz invariantnosti otnositelno preobrazovaniya Galileya dvukhfaznykh matematicheskikh modelei geterogennykh sred”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:1 (2014), 30–35  mathnet
    2. Yu. M. Kovalev, “Opredelenie vida sily mezhfaznogo vzaimodeistviya dlya matematicheskoi modeli gazovzvesi s parnymi vzaimodeistviyami”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:3 (2014), 23–29  mathnet
    3. Yu. M. Kovalev, E. A. Kovaleva, “Matematicheskii analiz uravnenii sokhraneniya dvukhfaznykh smesei”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:2 (2014), 29–37  mathnet  crossref
    4. Yu. M. Kovalev, E. E. Pigasov, “Matematicheskaya model gazovzvesi s khimicheskimi prevrascheniyami v priblizhenii parnykh vzaimodeistvii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 40–49  mathnet  crossref
    5. F. G. Magazov, E. S. Shestakovskaya, “Matematicheskoe modelirovanie vozmozhnykh mekhanizmov obrazovaniya goryachikh tochek”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 11:4 (2018), 154–160  mathnet  crossref  elib
  • Number of views:
    This page:77
    Full text:35
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019